# SDR USAAF97027

- Difficulty date: March 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N863US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11303
- System (JASC): 2120 · Air Distribution System
- Part: Air Distribution
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING THE LAST FORTY MINUTES OF FLIGHT, CREW NOTED ACRID ODOR IN THE COCKPIT.  MAINTENANCE INSPECTED THE AREA AND FOUND NO PROBLEM.  THE EQUIPMENT COOLING AIR FILTER WAS CHANGED.  (M)
